My scalp is normally fine however, when I start to exercise and sweat my scalp begins to itch all over, and my scalp turns red all over, what it would look like when you scratched yourself to hard. Its kinda Hard to describe, but like 80% all red, with little spots that aren't, my guess its red on the hair follicle, I am just guessing though. It goes away after 30min-1hour when cooling down. I remember a couple times last year when I would walk into a fast food store in college and it itched all over like a bitch, it always goes away about 5-10 minutes. This happens on and off. Sometimes outside, sometimes not, usually when I sweat though there are times it doesn't. What could it be? Allergic reaction to hairspray, but I use this hairspray everyday for years. Why only when hot and sweaty?
By the way, whats it called when you feel like you have to go to the bathroom but you can't? Or when you do go to the bathroom you still feel like you need to go again but can't?
Should you take laxatives? Are they safe? Thanks
Re: Scalp problem
Posted by Walt Stoll on January 24, 1999 at 12:12:56:
In Reply to: Scalp problem posted by Atlantic on January 23, 1999 at 22:02:27:
The scalp problem is an early sign of chronic hives. This exact mechanism has been discussed on this BB for years, the last round was within the past 2 weeks.
The urinary problem is ONLY caused by chronic "bracing" of the levator ani which has ALSO been discussed on this BB for years. Go to the archives & read about Interstitial Cystitis (which is not what you are describing but the step right after it).
Laxatives (used chronically) NEVER is a good idea. There has to be a reason why one would need laxatives and getting rid of the cause is ALWAYS what one needs to do.
Finally, anyone who has all 3 of these problems would be interested in knowing that the most common causes of ALL of them is the chronic "bracing" of the whole body that always attends overwhelming storage of stress-effect in the hypothalamus that has been discussed daily on this BB for the past several years.